# SDR DL76S010622

- Difficulty date: April 15, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 32,181 hours, 15,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32521
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING SKIN REPAIR WAS FOUND WITH A DENT AREA AT THE   UPPER EDGE ROW OF THE REPAIR AT BS 1197+78.  THE EXISTING   REPAIR WAS REMOVED AND ALL UNDELYING DAMGE CUTOUTS COMBINED INTO ONE CUTOUT EXTENDING FROM STRINGER 38L TO STRINGER 36L.THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER   PER B767 SRM 53-00-01, FIG. 212 AND ER/A 380365-14.
